MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPEED COMPRESSION IMPLANT KIT 18X18X18MM; STAPLE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH SPEED COMPRESSION IMPLANT KIT 18X18X18MM; STAPLE, FIXATION, BONE
Model Number SE-1818
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during a left midfoot fusion with a repair of peroneal tendon with bone graft, the compression implant had loosened from insertion handle during transport and fully detached while the box was being opened.The implant was unable to be inserted as compression had already initiated upon release from handle, meaning it would no longer match up to the pre-drilled holes.Patient status and surgical delay was unknown.This is report 1 of 1 (b)(4).

Brand Name
SPEED COMPRESSION IMPLANT KIT 18X18X18MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9884436
Report Number8030965-2020-02316
Device Sequence Number16724605
Product Code JDR
UDI-Device Identifier00810633020197
UDI-Public(01)00810633020197
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1818
Device Catalogue NumberSE-1818
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1